RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1970, Volume 4, Issue 3, Pages 73–77 (Mi faa2667)  

This article is cited in 14 scientific papers (total in 15 papers)

Integral geodesics of a flow on Lie groups

A. S. Mishchenko


Full text: PDF file (482 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1970, 4:3, 232–235

Bibliographic databases:

Received: 31.10.1969

Citation: A. S. Mishchenko, “Integral geodesics of a flow on Lie groups”, Funktsional. Anal. i Prilozhen., 4:3 (1970), 73–77; Funct. Anal. Appl., 4:3 (1970), 232–235

Citation in format AMSBIB
\Bibitem{Mis70}
\by A.~S.~Mishchenko
\paper Integral geodesics of a flow on Lie groups
\jour Funktsional. Anal. i Prilozhen.
\yr 1970
\vol 4
\issue 3
\pages 73--77
\mathnet{http://mi.mathnet.ru/faa2667}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=274891}
\zmath{https://zbmath.org/?q=an:0241.22022}
\transl
\jour Funct. Anal. Appl.
\yr 1970
\vol 4
\issue 3
\pages 232--235
\crossref{https://doi.org/10.1007/BF01075243}


Linking options:
  • http://mi.mathnet.ru/eng/faa2667
  • http://mi.mathnet.ru/eng/faa/v4/i3/p73

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Dikii, “Hamiltonian systems connected with the rotation group”, Funct. Anal. Appl., 6:4 (1972), 326–327  mathnet  crossref  mathscinet  zmath
    2. S. V. Manakov, “Note on the integration of Euler's equations of the dynamics of an $n$-dimensional rigid body”, Funct. Anal. Appl., 10:4 (1976), 328–329  mathnet  crossref  mathscinet  zmath
    3. A. S. Mishchenko, A. T. Fomenko, “Euler equations on finite-dimensional Lie groups”, Math. USSR-Izv., 12:2 (1978), 371–389  mathnet  crossref  mathscinet  zmath
    4. Dào Trong Thi, “Integrability of the Euler equations on homogeneous symplectic manifolds”, Math. USSR-Sb., 34:6 (1978), 707–713  mathnet  crossref  mathscinet  zmath
    5. S. P. Novikov, “The Hamiltonian formalism and a many-valued analogue of Morse theory”, Russian Math. Surveys, 37:5 (1982), 1–56  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. V. V. Trofimov, A. T. Fomenko, “Dynamical systems on the orbits of linear representations of Lie groups and the complete integrability of certain hydrodynamical systems”, Funct. Anal. Appl., 17:1 (1983), 23–29  mathnet  crossref  mathscinet  zmath  isi
    7. V. V. Trofimov, A. T. Fomenko, “Liouville integrability of Hamiltonian systems on Lie algebras”, Russian Math. Surveys, 39:2 (1984), 1–67  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    8. A. P. Veselov, “Integrable discrete-time systems and difference operators”, Funct. Anal. Appl., 22:2 (1988), 83–93  mathnet  crossref  mathscinet  zmath  isi
    9. A. P. Veselov, “Integrable maps”, Russian Math. Surveys, 46:5 (1991), 1–51  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    10. A. A. Bolibrukh, A. A. Irmatov, M. I. Zelikin, O. B. Lupanov, V. M. Maynulov, E. F. Mishchenko, M. M. Postnikov, Yu. P. Solov'ev, E. V. Troitskii, “Aleksandr Sergeevich Mishchenko (on his 60th birthday)”, Russian Math. Surveys, 56:6 (2001), 1187–1191  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    11. W. Lawton, “Global analysis of wavelet methods for Euler's equation”, Matem. modelirovanie, 14:5 (2002), 75–88  mathnet  mathscinet  zmath
    12. B. M. Darinskii, Yu. I. Sapronov, S. L. Tsarev, “Bifurcations of extremals of Fredholm functionals”, Journal of Mathematical Sciences, 145:6 (2007), 5311–5453  mathnet  crossref  mathscinet  zmath  elib
    13. A. V. Belyaev, “Asymptotic behaviour of singular points of solutions of the problem of heavy $n$-dimensional body motion in the Lagrange case”, Sb. Math., 202:11 (2011), 1617–1635  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    14. Dafeng Zuo, “Euler Equations Related to the Generalized Neveu–Schwarz Algebra”, SIGMA, 9 (2013), 045, 12 pp.  mathnet  crossref  mathscinet
    15. B. Gajić, V. Dragović, B. Jovanović, “On the completeness of the Manakov integrals”, J. Math. Sci., 223:6 (2017), 675–685  mathnet  crossref  mathscinet  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:340
    Full text:144
    References:24
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020